Linear quadratic regulation for discrete-time systems with input delay and colored multiplicative noise

被引:6
|
作者
Li, Hongdan [1 ]
Xu, Juanjuan [1 ]
Zhang, Huanshui [1 ]
机构
[1] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China
基金
中国国家自然科学基金;
关键词
Colored multiplicative noise; Input delay; FBSDEs; Linear quadratic regulation; NETWORKED CONTROL-SYSTEMS; STOCHASTIC-SYSTEMS; VARYING SYSTEMS; STATE;
D O I
10.1016/j.sysconle.2020.104740
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper is concerned with the linear quadratic regulation (LQR) problem for discrete-time systems involving input delay and colored multiplicative noise. Due to the correlation of the adjoining state, this problem will be more complicated than the case of white noise. In this paper, the necessary and sufficient condition for the solvability of optimal control problem is presented by solving the forward and backward stochastic difference equations (FBSDEs). Moreover, the optimal LQR controller is given in terms of the coupled difference equations developed in this paper. (C) 2020 Elsevier B.V. All rights reserved.
引用
收藏
页数:6
相关论文
共 50 条
  • [41] Linear quadratic regulation for linear time-varying systems with multiple input delays - Part I: Discrete-time case
    Zhang, HS
    Duan, GR
    Xie, LH
    [J]. 2005 INTERNATIONAL CONFERENCE ON CONTROL AND AUTOMATION (ICCA), VOLS 1 AND 2, 2005, : 948 - 953
  • [42] Stabilization and optimal control of discrete-time systems with multiplicative noise and multiple input delays
    Li, Lin
    Zhang, Huanshui
    Wang, Yu
    [J]. SYSTEMS & CONTROL LETTERS, 2021, 147
  • [43] Robust performance analysis of linear discrete-time systems in presence of colored noise
    Andrianova, Olga G.
    Belov, Alexey A.
    [J]. EUROPEAN JOURNAL OF CONTROL, 2018, 42 : 38 - 48
  • [44] Quadratic stability and stabilization of uncertain linear discrete-time systems with state delay
    Xu, SY
    Lam, J
    Yang, CW
    [J]. SYSTEMS & CONTROL LETTERS, 2001, 43 (02) : 77 - 84
  • [45] Linear Quadratic Regulation for Linear Continuous-time Systems with Distributed Input Delay
    Liu Shuai
    Xie Lihua
    Zhang Huanshui
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 2, 2008, : 195 - +
  • [46] Output regulation for linear discrete-time systems subject to input saturation
    Mantri, R
    Saberi, A
    Lin, ZL
    Stoorvogel, AA
    [J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 1997, 7 (11) : 1003 - 1021
  • [47] Adaptive Linear Quadratic Control for Stochastic Discrete-Time Linear Systems With Unmeasurable Multiplicative and Additive Noises
    Jiang, Yi
    Liu, Lu
    Feng, Gang
    [J]. IEEE Transactions on Automatic Control, 2024, 69 (11) : 7808 - 7815
  • [48] Robust stabilization of linear discrete-time systems with time-varying input delay
    Gonzalez, Antonio
    [J]. AUTOMATICA, 2013, 49 (09) : 2919 - 2922
  • [49] Global Stabilization of Discrete-Time Linear Systems Subject to Input Saturation and Time Delay
    Yang, Xuefei
    Zhou, Bin
    Mazenc, Frederic
    Lam, James
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 66 (03) : 1345 - 1352
  • [50] Output Regulation Problem for Discrete-Time Linear Time-Delay Systems
    Yan, Yamin
    Huang, Jie
    [J]. 2015 34TH CHINESE CONTROL CONFERENCE (CCC), 2015, : 5681 - 5686